Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Wrong blood transfused lethargic

Premium Questions

Dr. Sujeet N Charugulla MD

lethargic and short of breath. He had a transfusion last week and his level went from 5.0 to 7.9. It is now dropping again. Is there anything that can be done for him? Should he have another... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

In the Bible, eating blood is prohibited. Are blood transfusions the same as eating blood ... is the eating through the veins, so blood transfusions is also eating through the... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Prasad MD

Need to check if blood transfusion is required. My mom s haemoglobin count is 6.3 ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr.  Shoaib Khan MD

Hello. Will a blood transfusion for low hemoglobin 8.7 (needs to be 11) be a lasting fix to this problem? What can I do to raise this level quickly ? Also, tell me please, the fastest and best way ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Robert Galamaga MD

Hello, my wife (73-yr-old) has myelodysplasia- leukemia . she is not on any treatments except red blood cell transfusions ( when haemoglobin is lower than 60) . She has developed severe legs swelling ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)

Public Forum Discussions

Dr.  Saad Sultan MD

bHi,I got blood transfusion on the 8-11-20--8-12-20,4paints. and yesterday when I went to work my blood presure went up to 190/84 and I have never had blood presure problem before and now I am... View answer

Answered by : Dr. Saad Sultan ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

I have mds and been getting blood transfusions I have not been feeling well I have been ... high blood pressure pregnant high billirubin keep saying I m ok can t breath good I am sick what ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Varinder Joshi MD

I know science says getting a blood transfusion does not effect a person s personality but I swear something is wrong with my husband of nine years. He had a blood transfusion 10 months... View answer

Answered by : Dr. Varinder Joshi ( General & Family Physician)
Dr. Hardik Sanghvi MD

type. the body rejects it. i am not sure wich type her blod is. But maby the give her wrong. they say that it dont look good. what is it inn her body thats wrong. they wont give me anwer i understand. Please... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.  Shinas Hussain MD

as pressure in my head they found that my hemoglobin was 5. they gave me blood bringing it up to 8 ... are back!! i really didn t think one heavy period would put me back in the same place!! I guess I was... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Priyanka MD

You got something wrong in stomach get endoscopy done, visit a surgeon near you. Thanks

Dr.    Mohammed Taher Ali MD

Hi Christine The most common use of Procrit is in people receiving hemodialysis because their kidneys can not produce enough erythropoeitin to stimulate the production of red blood cells. It is not safe to take...

Dr. Prakash H Muddegowda MD

No. You cannot. Unless it is through blood transfusion